Vol. 11, No. 2, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 300: 1
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Exceptional real Lucas sequences

Lincoln Kearney Durst

Vol. 11 (1961), No. 2, 489–494
Mathematical Subject Classification
Primary: 10.07
Milestones
Received: 31 May 1960
Published: 1 June 1961
Authors
Lincoln Kearney Durst